# SDR SB06076

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: Aft Of L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT FOR THE MAIN ENTRY DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND RELAMPED. OPERATIONAL CHECK GOOD.
